A priori estimates of the solutions of elliptic equations in the class of analytic functions
Doklady Akademii Nauk, Tome 183 (1968) no. 1, pp. 45-48
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1968_183_1_a10,
author = {V. I. Nalimov},
title = {A priori estimates of the solutions of elliptic equations in the class of analytic functions},
journal = {Doklady Akademii Nauk},
pages = {45--48},
year = {1968},
volume = {183},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1968_183_1_a10/}
}
V. I. Nalimov. A priori estimates of the solutions of elliptic equations in the class of analytic functions. Doklady Akademii Nauk, Tome 183 (1968) no. 1, pp. 45-48. http://geodesic.mathdoc.fr/item/DAN_1968_183_1_a10/